RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, Issue 3(23), Pages 42–47 (Mi vkam253)  

FRACTIONAL CALCULUS AND ITS APPLICATION

To the question of solvability of ordinary differential equations of fractional order

F.T. Bogatyreva

Institute of Applied Mathematics and Automation, 360000, Nalchik, Shortanova st., 89A, Russia

Abstract: We discussed the problem of solvability of initial value problem for one model ordinary differential equation of fractional order. It is shown that the dimension of the kernel depends on the distribution parameters of Dzhrbashyan-Nersesyan operators and also can be trivial

Keywords: ordinary differential equations, Cauchy problem, fractional derivative, Dzhrbashyan-Nersesyan operator.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00462-А
This work was financially supported by the Russian Foundation for Basic Research (project No. 16-01-00462-A).


DOI: https://doi.org/10.18454/2079-6641-2018-23-3-42-47

Full text: PDF file (215 kB)
Full text: http:/.../bog-2018323
References: PDF file   HTML file

Document Type: Article
UDC: 517.925.4
MSC: 34L99
Received: 08.06.2018

Citation: F.T. Bogatyreva, “To the question of solvability of ordinary differential equations of fractional order”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, no. 3(23), 42–47

Citation in format AMSBIB
\Bibitem{Bog18}
\by F.T.~Bogatyreva
\paper To the question of solvability of ordinary differential equations of fractional order
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2018
\issue 3(23)
\pages 42--47
\mathnet{http://mi.mathnet.ru/vkam253}
\crossref{https://doi.org/10.18454/2079-6641-2018-23-3-42-47}
\elib{http://elibrary.ru/item.asp?id=35604468}


Linking options:
  • http://mi.mathnet.ru/eng/vkam253
  • http://mi.mathnet.ru/eng/vkam/y2018/i3/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:36
    Full text:17
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019